Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 110, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 24, 2006, 4:53 PM CDT for Brown County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2006, 4:53 PM CDT (21:53 UTC)
- Expired
- Jul 24, 2006, 6:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Brown County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 43 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:51 PM CDT | HAIL 0.75 | Manitowoc, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 1:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 242156
SVRGRB
WIC009-061-071-242300-
/O.NEW.KGRB.SV.W.0110.060724T2153Z-060724T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT MON JUL 24 2006
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN
SOUTHEAST BROWN COUNTY IN NORTHEAST WISCONSIN
KEWAUNEE COUNTY IN NORTHEAST WISCONSIN
* UNTIL 600 PM CDT
* AT 448 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM LUXEMBURG TO DENMARK TO 13 MILES WEST
OF DENMARK...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
KEWAUNEE TO 5 MILES SOUTHEAST OF GREEN BAY TO 11 MILES SOUTHWEST
OF GREEN BAY...AND MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
KEWAUNEE BY 505 PM...
TWO CREEKS BY 515 PM...
VALDERS BY 525 PM...
MANITOWOC BY 530 PM...
THIS WARNING REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR
BROWN COUNTY.
LAT...LON 4466 8758 4444 8790 4438 8819 4390 8775
4396 8738 4419 8707
$$
BRUSKY4 follow-up statements
000
WWUS53 KGRB 242203
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CDT MON JUL 24 2006
WIC009-061-071-242300-
/O.CON.KGRB.SV.W.0110.000000T0000Z-060724T2300Z/
BROWN WI-KEWAUNEE WI-MANITOWOC WI-
459 PM CDT MON JUL 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MANITOWOC...KEWAUNEE AND SOUTHEAST BROWN COUNTIES...
AT 457 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SLOVAN TO DENMARK TO GREENLEAF...OR ALONG
A LINE EXTENDING FROM 6 MILES NORTHWEST OF KEWAUNEE TO 14 MILES
SOUTHEAST OF GREEN BAY TO 14 MILES SOUTH OF GREEN BAY...MOVING
SOUTHEAST AT 35 MPH.
3/4 INCH HAIL WAS REPORTED IN HOWARD AT 435 PM CDT AND DE PERE AT
452 PM CDT BY AMATUEUR RADIO OPERATORS.
NWS GREEN BAY REPORTED A PEAK WIND GUST OF 41 MPH AT 428 PM CDT.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROSTOK...ALASKA...MORRISON AND LARK BY 505 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4466 8758 4444 8790 4438 8819 4390 8775
4396 8738 4419 8707
$$000
WWUS53 KGRB 242217
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CDT MON JUL 24 2006
WIC009-061-071-242300-
/O.CON.KGRB.SV.W.0110.000000T0000Z-060724T2300Z/
BROWN WI-KEWAUNEE WI-MANITOWOC WI-
520 PM CDT MON JUL 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MANITOWOC...KEWAUNEE AND SOUTHEAST BROWN COUNTIES...
AT 520 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER...
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KEWAUNEE TO COOPERSTOWN TO MORRISON...OR ALONG A LINE
EXTENDING FROM KEWAUNEE TO 14 MILES SOUTHWEST OF KEWAUNEE TO 17 MILES
SOUTH OF GREEN BAY...MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAYSIDE...TISCH MILLS...ROSECRANS AND MARIBEL BY 535 PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4466 8758 4444 8790 4438 8819 4390 8775
4396 8738 4419 8707
$$
BRUSKY000
WWUS53 KGRB 242237
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 PM CDT MON JUL 24 2006
WIC009-061-242244-
/O.CAN.KGRB.SV.W.0110.000000T0000Z-060724T2300Z/
BROWN WI-KEWAUNEE WI-
534 PM CDT MON JUL 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR KEWAUNEE AND SOUTHEAST BROWN
COUNTIES IS CANCELLED AS THE STORMS HAVE WEAKENED TO BELOW SEVERE
LIMITS.
HAIL UP TO 1/2 INCH AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE
ACROSS FAR SOUTHERN BROWN COUNTY UNTIL 6 PM CDT.
LAT...LON 4433 8764 4426 8782 4417 8802 4394 8799
4396 8738 4419 8707
$$
WIC071-242300-
/O.CON.KGRB.SV.W.0110.000000T0000Z-060724T2300Z/
MANITOWOC WI-
534 PM CDT MON JUL 24 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MANITOWOC COUNTY...
AT 530 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TWO
CREEKS TO BRANCH TO REEDSVILLE...OR ALONG A LINE EXTENDING FROM 11
MILES SOUTH OF KEWAUNEE TO 8 MILES NORTHWEST OF MANITOWOC TO 18 MILES
WEST OF MANITOWOC...MOVING SOUTHEAST AT 15 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALDERS...SHOTO...POINT BEACH STATE FOREST AND CLARKS MILLS BY 540
PM...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4433 8764 4426 8782 4417 8802 4394 8799
4396 8738 4419 8707
$$000
WWUS53 KGRB 242255
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT MON JUL 24 2006
WIC071-242303-
/O.EXP.KGRB.SV.W.0110.000000T0000Z-060724T2300Z/
MANITOWOC WI-
553 PM CDT MON JUL 24 2006
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC COUNTY EXPIRES AT
600 PM CDT...
THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAS WEAKENED.
HOWEVER...HAIL UP TO 1/2 INCH IN DIAMETER AND WIND GUSTS TO 35 MPH
ARE STILL POSSIBLE IN AND AROUND THE CITY OF MANITOWOC UNTIL 615 PM
CDT.
LAT...LON 4433 8764 4426 8782 4417 8802 4394 8799
4396 8738 4419 8707
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:45 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jul 24, 3:45 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT MON JUL 24 2006 .SHORT TERM...TONIGHT AND TUESDAY. FORECAST FOCUS ON SEVERE WEATHER THIS EVENING. SEVERE WEATHER ONGOING ALONG OF AND AHEAD OF A COLD FRONT MOVING THRU THE AREA. THIS ACTIVITY SHOULD DISSIPATE SHORTLY AFTER SUNSET AS THE LACK OF SHEAR PREVENTS CONVECTION FROM ORGANIZING ONCE THE HIGH LEVELS OF CAPE ARE GONE. THE THREAT FOR SEVERE WEATHER CONTINUES ON TUESDAY AS THE FRONTAL BOUNDARY MOVES BACK NORTH THRU THE STATE AS DEPICTED BY THE MODELS. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...PRECIP CHCS AND TEMPS ARE THE MAIN CONCERNS. CHANGES TO THE CURRENT FCST WERE MINOR. DID INCREASE POPS A BIT DURING THE TUESDAY NIGHT PERIOD...DUE TO THE POTENTIAL OF A SVR MCS MOVG THROUGH GRB CWA. ALSO MAINTAINED CHC POPS THROUGH THURSDAY NIGHT... FOLLOWED BY A DRY PERIOD FRIDAY INTO SATURDAY AS CANADIAN HIGH PRESSURE DROPS INTO THE RGN. SIGNIFICANT DIFFERENCES OCCUR IN THE MODEL SOLNS FOR SUN/MON...WITH THE ECMWF/UKMET SUGGESTING A MORE AMPLIFIED PATTERN...WITH NW FLOW AND COOLER TEMPS OVER THE GREAT LKS. HPC SUGGESTS USING A COMPROMISE BETWEEN THAT SOLN...AND THE ZONAL FLOW...AND MUCH WARMER TEMPS...DEPICTED BY THE GFS. STILL WENT WITH SMALL PRECIP CHCS AND ABOVE NORMAL TEMPS FOR SUN/MON. TEMPS MAY NEED TO BE ADJUSTED WITH SUBSEQUENT FCSTS. && .GRB...WATCHES/WARNINGS/ADVISORIES... NONE. && KURIMSKI/KIECKBUSCH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 24, 11:15 AM CDT, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1115 AM CDT MON JUL 24 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251615- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1115 AM CDT MON JUL 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND THIS EVENING. STORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN WISCONSIN DURING THE AFTERNOON...AND THEN BUILD SOUTH DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SOME OF THE STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE...AND PRODUCE HAIL TO 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH NEXT SUNDAY A FRONTAL BOUNDARY WILL LINGER ACROSS OR NEAR THE AREA INTO THE MIDDLE PART OF THE WEEK. THE FRONT WILL CONTINUE TO BRING A CHANCE OF THUNDERSTORMS TO THE AREA. SOME OF THE STORMS COULD BE SEVERE. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION OF THE RISK OF SEVERE WEATHER TUESDAY INTO WEDNESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS DURING THE LATTER PART OF THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-564-251615- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1115 AM CDT MON JUL 24 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND THIS EVENING. STORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN WISCONSIN DURING THE AFTERNOON...AND THEN BUILD SOUTH DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. SOME OF THE STORMS THIS AFTERNOON AND EVENING COULD BE SEVERE...AND PRODUCE HAIL TO 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH NEXT SUNDAY A FRONTAL BOUNDARY WILL LINGER ACROSS OR NEAR THE AREA INTO THE MIDDLE PART OF THE WEEK. THE FRONT WILL CONTINUE TO BRING A CHANCE OF THUNDERSTORMS TO THE AREA. SOME OF THE STORMS COULD BE SEVERE. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE MORE SPECIFIC INFORMATION OF THE RISK OF SEVERE WEATHER TUESDAY INTO WEDNESDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS DURING THE LATTER PART OF THE UPCOMING WEEKEND. KURIMSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 24, 3:20 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
320 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HAIL BONDUEL 44.73N 88.44W
07/24/2006 E1.75 INCH SHAWANO WI LAW ENFORCEMENT
&&
PLHLocal storm report, Jul 24, 3:24 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM HAIL MARINETTE 45.09N 87.61W
07/24/2006 M1.00 INCH MARINETTE WI AIRPLANE PILOT
0318 PM HAIL MARINETTE 45.09N 87.61W
07/24/2006 E0.75 INCH MARINETTE WI AIRPLANE PILOT
0318 PM HAIL MARINETTE 45.09N 87.61W
07/24/2006 E0.75 INCH MARINETTE WI AMATEUR RADIO
&&
PLHLocal storm report, Jul 24, 3:53 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM FUNNEL CLOUD ZACHOW 44.73N 88.34W
07/24/2006 SHAWANO WI LAW ENFORCEMENT
&&
PLHLocal storm report, Jul 24, 4:34 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
434 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL HARRISON 45.48N 89.50W
07/24/2006 E0.75 INCH LINCOLN WI STORM CHASER
&&
PLHLocal storm report, Jul 24, 4:52 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 2 S PULASKI 44.63N 88.23W
07/24/2006 E0.75 INCH BROWN WI AMATEUR RADIO
0435 PM HAIL 3 NE NEW LONDON 44.41N 88.71W
07/24/2006 E0.75 INCH OUTAGAMIE WI PUBLIC
0435 PM HAIL HOWARD 44.56N 88.06W
07/24/2006 E0.75 INCH BROWN WI AMATEUR RADIO
&&
PLHLocal storm report, Jul 24, 4:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
453 PM CDT MON JUL 24 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL GREEN BAY 44.51N 88.00W
07/24/2006 M0.75 INCH BROWN WI AMATEUR RADIO
&&
PLHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 1:21 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee | 54 min |
| Jul 24, 1:33 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 57 min |
| Jul 24, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 46 min |
| Jul 24, 2:15 PM CDT | Severe Thunderstorm Warning | GRB | Langlade | 48 min |
| Jul 24, 2:20 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 55 min |
| Jul 24, 2:23 PM CDT | Special Marine Warning | GRB | 97 min | |
| Jul 24, 2:50 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 40 min |
| Jul 24, 3:10 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 35 min |
| Jul 24, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 36 min |
| Jul 24, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Door | 45 min |
| Jul 24, 3:42 PM CDT | Special Marine Warning | GRB | 93 min | |
| Jul 24, 4:00 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 46 min |
| Jul 24, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto | 42 min |
| Jul 24, 4:41 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 49 min |
| Jul 24, 5:13 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 24, 5:14 PM CDT | Marine Weather Statement | GRB | 91 min | |
| Jul 24, 6:41 PM CDT | Marine Weather Statement | GRB | 34 min | |
| Jul 24, 6:54 PM CDT | Marine Weather Statement | GRB | 96 min | |
| Jul 24, 6:58 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.